Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Hi doctor, I have been having a lot of discomfort

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1177 Questions
Question
Hi doctor,
I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me today to tell me something showed up on the swab but i am away for 2 months and am panicking it could be h pylori. The reason why i am freaking out is bc i know that hyplori could result in stomach cancer and is treated with antibiotics like amoxicillin. I have been on amoxicillin so many times over the past 15 yrs for utis and am worried that if i have h pylori why it hasnt gone away with all the antibiotics i have been on.
Is this the only thing that the swab can detect? Or could there be other findings other than h pylori?
Posted Thu, 23 Nov 2017 in Liver and Gall Bladder
 
 
Answered by Dr. Ramesh Kumar 3 hours later
Brief Answer:
Proper H.pylori protocol has to be taken.

Detailed Answer:
Hello,
Thanks choosing HealthcareMagic for your query.
Have gone through your details and i appreciate your concerns.

As per your query my dear patient Amoxicillin is given in high doses with Tinidazole and Omeprazole for 21 days to eradicate H.pylori infection.This is called H.Pylori protocol.

Amoxicillin 1000 mg twice daily has to be taken with Tinidazole 1gram twice daily with Omeprazole 40 mg once daily for 21days.
All are prescription medicines.
Most likely Its H.Pylori only as in most of the cases H.pylori is there in gut epithelium.
Proper treatment as per H.pylori protocol has to be taken for 21 days initially to eradicate H.pylori.Off and on treatment with Amoxicilin won’t help.

Hope i cleared your doubts.

Thanks!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor